# SDR ASAA2021102336373

- Difficulty date: October 23, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,246 hours, 10,295 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 19021
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 32,271 hours, 10,302 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CAB ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES ON MC RESET. GROUNDED - YES. RAN PACK TEMP CONTROLLER BITE REF B737-900 FIM 21-62 TASK 801 AND COULD NOT GET A FAULT TO POPULATE. SINCE THERE WAS PREVIOUS HISTORY OF THIS FAULT, CHANGED THE ZONE TRIM AIR MODULATING VALVE FOR THE FORWARD PASSENGER COMPARTMENT PRECAUTIONARY REF B737-900 AMM 21-61-21-000-801. LEAK CHECK GOOD. ALL GROUND VERIFICATION TESTS SUCCESSFUL. THIS CLEARS MEL 21-21G C/N 23025413 SEAMC WILL NOTIFIED.
